# SDR UIEA2015072200368

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,943 hours, 37,637 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG, IDG OUT TEMP, MTC STATUS MSG.  TROUBLE SHOT IAW FIM 24-20 TREE 807.  ALL CHECKED OK.  SERVICED LT ENG IDG IAW AMM 12-13-03.  MSG CLEARED, OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD.
